# SDR SWAA2022030902731

- Difficulty date: June 2, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 242BF UPPER SURFACE IS PUNCTURED ON OUTBOARD EDGE 19' FROM FWD EDGE WITH DAMAGED INSERT / REPAIRED CABIN FLOORBOARD 242BF UPPER SURFACE DAMAGE O/B EDGE 19' FROM FWD EDGE I.A.W. B737-700 SRM'S 53-00-50-2R-0 REV. 67 AND 53-00-50-2R-9 REV. 67 TAP TEST GOOD. (A42411) (A19477) (A09236) (A40400) (A66416)
